Translator Disclaimer
December, 1990 Estimation of the Means in the Branching Process with Immigration
C. Z. Wei, J. Winnicki
Ann. Statist. 18(4): 1757-1773 (December, 1990). DOI: 10.1214/aos/1176347876

Abstract

Let $\{X_n\}$ be the branching process with immigration and let $m$ and $\lambda$ be the means of the offspring and immigration distributions, respectively. Estimation results for $m$ and $\lambda$ were obtained in the literature for the subcritical $(m < 1)$ and supercritical $(m > 1)$ cases, but no unified estimation procedure was developed, which would allow inference without knowledge of the range of $m$. The goal of this paper is to investigate this problem.

Citation

Download Citation

C. Z. Wei. J. Winnicki. "Estimation of the Means in the Branching Process with Immigration." Ann. Statist. 18 (4) 1757 - 1773, December, 1990. https://doi.org/10.1214/aos/1176347876

Information

Published: December, 1990
First available in Project Euclid: 12 April 2007

zbMATH: 0736.62071
MathSciNet: MR1074433
Digital Object Identifier: 10.1214/aos/1176347876

Subjects:
Primary: 62M99
Secondary: 62M05

Rights: Copyright © 1990 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.18 • No. 4 • December, 1990
Back to Top